Ocular adverse effects of bisphosphonates and association with osteonecrosis from a real-world database. | بیمارستان چشم پزشکی نور البرز
ویژه پزشکان
Ocular adverse effects of bisphosphonates and association with osteonecrosis from a real-world database.
Eye (London, England)۲۰۲۵مطالعه مشاهده ای۱ استنادنمایه شده در PubMed
Samuel H Kim, Ehsan Rahimy, Euna B Koo, Chase A Ludwig, Andrea Lora Kossler, Prithvi Mruthyunjaya, Karen M Wai
چکیده
While bisphosphonates are widely used to treat osteoporosis, ocular adverse effects (OAEs) and their associations with serious systemic side effects, such as osteonecrosis, remain unexplored in large, diverse cohorts. Retrospective cohort study from a deidentified aggregated multinational…
این فهرست به صورت خودکار از پایگاه های علمی گردآوری شده و محتوای مقالات توسط بیمارستان بررسی یا تایید نشده است. این بخش برای پزشکان و دانشجویان چشم پزشکی تهیه شده است و جایگزین مشاوره پزشکی نیست.